It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


[QUOTE=carken;4300673]During a bilateral epidural steroid injection procedure, suddenly my left leg had level 10 pain traveling all the way to my foot. I say traveling, but it didn't leave - - it stayed there. I know it was level 10 because it was truly unbearable. The PM doctor seemed a little surprised and wanted to know if it had lessened. It continued, but not so severly, while I was in recovery, but when the nurse said it was time for me to get up, I couldn't because the pain was so severe. I could very woodenly "march" in place but wasn't able to bear weight on that foot.

The doctor was called and told the nurse to give me a demarol/something shot which made everything okay within about 20 minutes and I was released.

Three hours later the demarol wore off and I now have back pain and the leg pain although not as bad as earlier (the leg pain. I think the back pain is about the same as my originial pain.)

Has anyone experienced this or perhaps can give me some feedback on it? I really have not faith in those injections because I've had them before without any good results, but it seems to be a necessary step in the scheme of things.[/QUOTE]

Very tricky area. I have a pinched nerve at L5S1. All epi's are dangerous due to all your nerves being there. It should go away but if not call the doc. It's far to complicated to explain here but if the pain is abating you should be fine.:wave:
Thanks - - the nerve pain is gone, but I think the back pain is coming back after one day almost pain free. I have another post on this.





All times are GMT -7. The time now is 06:14 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!